MAUDE Adverse Event Report: GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. PRODIGY; DENSITOMETER, BONE

GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V. PRODIGY; DENSITOMETER, BONE
Model Number F2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ge healthcareâ's investigation is ongoing.A follow-up report will be submitted when the investigation has been completed.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
On (b)(6) 2025, (b)(6) reported an incident involving a prodigy densitometry system phantom.During handling, the phantom was accidentally dropped, striking the operatorâ's foot, causing a fracture in the right foot big toe.No device malfunction was reported; the event occurred during routine handling of the phantom.Although the injury occurred on (b)(6) 2025, the customer did not inform ge healthcare until 10-dec-2025.
 
Additional Manufacturer Narrative
Ge healthcare (gehc) completed an investigation into the reported event and determined the injury was associated with user handling of the encapsulated phantom.The user was transporting the phantom from a storage area to the system table using a carrying bag with handles.As the user approached the table, the handles were inadvertently released, resulting in the phantom dropping and impacting the users right toe.A gehc field engineer subsequently evaluated the phantom and confirmed that it remained within expected performance specifications; therefore, no replacement was required.Review of the event did not identify a need for user retraining, as the handling precautions are inherent to the activity and no device malfunction was observed.Based on the investigation, no additional corrective or preventive actions are indicated at this time.

Brand Name
PRODIGY
Common Device Name
DENSITOMETER, BONE
Manufacturer (Section D)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX  C.P. 66645
Manufacturer (Section G)
GE MEDICAL SYSTEMS MONTERREY MEXICO, S.A. DE C.V.
calle espana no. 300,
parque industrial huinala
apodaca C.P. 6664
MX   C.P. 66645
Manufacturer Contact
steven walczak
3000 north grandview boulevard
waukesha, WI 53188
MDR Report Key23868757
Report Number9616047-2025-00002
Device Sequence Number4605369
Product Code KGI
UDI-Device Identifier00840682138345
UDI-Public(01)00840682138345(11)201221
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K982267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American